Friday, March 09, 2007

Jeff......you were right..........(big ol' gold star for you!)

So yesterday and today Cooper was acting really weird. Laying on the floor. Tapping at the side of his head. TOday was worse. Tapping the right side of his head with an open palm. Then tugging on the top of his ear. I called his doc. He didn't have anything available but my doc had a spot.
So I took him in. My doc used the smallest ear thingy they have and looked in and said..."Ohh....There is a bit of inflamation" Then he said, would you look at that.
So Cooper now has meds. Thank God it happened now, not like I ever want it to happen, instead of in a month when I loose my medical. I am supposed to give him this stuff after he eats. It is called Pediatric Biaxin.
I am nervous.
The pharmacist said that it can cause stomach pains. That there could be vomiting. My doc told me if he starts vomiting or gets a fever that lasts a day to go back. I am scared to be honest. He has never thrown up.
Thank God for medical though!!
Any one have any advice to get me through this? I know there are lots that have had this happen before. I know I sound pathetic but I used to get them SO bad when I was a kid. I remember the pain. Poor baby. Any tips or pointers?

2 comments:

Michelle said...

Poor Cooper!

Luckily Payton has never had an ear infection and I don't think I have either. But I hate it when my girls are sick. I feel for you guys!

Praying he feels better soon!

Lori said...

All my kids had ear infections. Biaxin is a common antibiotic they prescribe. None of mine ever threw up or reacted to it. I used to keep up with the tylenol for pain for a day or two til the antibiotics kicked in.

Relax, he'll feel better in a few days. (Looks like it didn't deter him from walking eh?! Now you're in trouble...!)